# SDR SWIA201125555

- Difficulty date: January 23, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 11,743 hours, 6,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 274 RBL 12.0 LONGERON WEB IS CRACKED.  (C-CHECK)  REPAIR PER REO.
